# SDR DHL9880302C

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, PANEL ON LT FAIRING 564B UPPER AILERON SURFACE OUTER SKIN FWD EDGE CRACKED.  STOP DRILLED CRACK, FABRICATED EXTERNAL DOUBLER 1.0 BY 3.5 PER SRM 55-2-0. N/R 1013.
